# SDR DXTA2025111005613

- Difficulty date: November 7, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N184QS
- Make and model: Bombdr BD7001A12
- Aircraft serial: 70163
- Aircraft time: 1,649 hours, 571 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 340020
- Part serial: 014801
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

APPROXIMATELY 1/3 OF EMERGENCY LIGHTS ARE INOP. MANY OF THE LEFT AISLE EMERGENCY LIGHTS AND THE EMERGENCY SIGN IN THE CONFERENCE ROOM ARE INOP. REMOVED FROM SERVICE THE #2 EMERGENCY LIGHTING POWER SUPPLY PL/N: 3400-20 S/N: 014801 DUE TO 11 APPROXIMATELY 1/3 OF EMERGENCY LIGHT BEING INOP." THEN INSTALLED IAW THE BOMBARDIER GLOBAL 7500 AMP!BD700Â·Â·A-J33Â·53Â·11-00AAA-720A-A, A NEW CUSTOMER SUPPLIED #2 EMERG1ENCY LIGHTING POWER SUPPLY P/N: 3400-20 S/N: 015138. OPERATIONAL TEST F EMERGENCY LIGHTING SYSTEM SATISFACTORY
